MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE; STAPLE, IMPLANTABLE
Catalog Number TLC75
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during and unk procedure the stapler firing, the blade locked early, where it was not possible to complete the shot or the formation of a staple line.The stapler was replaced and the surgery was completed.In the firing there were no staples that came loose or damage to the surgery.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/24/2026.D4: batch # 596d87.Investigation summary the product was returned to ethicon endo-surgery for thorough evaluation, which included visual inspections and functional testing of the returned device.Visual analysis of the returned sample revealed that the tlc75 device was received with the knob on the distal end along with the knife exposed and no apparent damage.The knife was returned to home position as expected and a reload loaded in the device.The reload was returned fully fired with the swing tab in lock position.The device was tested for functionality with a test reload and it fired, cut, and formed all the staples as intended.The staple line and cut line were complete, and the staples meet the staple form release criteria.The event described could not be confirmed as the device fired without any difficulties noted.It is possible that the knife exposed noted is consist with the firing knob was not returned completely to its home position.Please refer instructions for use.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Device history review a manufacturing record evaluation was performed for the finished device batch number 596d87, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROXIMATE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24982107
Report Number3005075853-2026-03103
Device Sequence Number10519599
Product Code GDW
UDI-Device Identifier10705036013211
UDI-Public(01)10705036013211(17)300831(10)774D03
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTLC75
Device Lot Number774D03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown